# SDR ASAA2015040411223

- Difficulty date: April 4, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 29,476 hours, 8,739 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 3989084
- Part serial: 10725
- Condition: Malfunctioned
- Location: Rt A/C Pack
- Part time: 21,444 hours, 9,160 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START AND MASTER CAUTION RECALL THE RIGHT PACK LIGHT ILLUMINATED. COMPLIED WITH QRH AND LIGHT RESET.  ACFT GROUNDED.  TEMPERATURE CONTROL VALVE HARD FAULT ON TEMP CONTROLLER NR 2.  R & R NR 2 TEMPERATURE CONTROL VALVE IAW AMM 21-51-10-000-801 AND 21-51-10-400-801, OPS CHECK GOOD.
